Factoring spectral matrices in linear-quadratic models

Ball, J. and Taub, B. (1991) Factoring spectral matrices in linear-quadratic models. Economics Letters, 35(1), pp. 39-44. (doi:10.1016/0165-1765(91)90102-Q)

Full text not currently available from Enlighten.

Abstract

A spectral factorization method that yields closed form solutions for symmetric matrix functions that arise in linear-quadratic economic models is presented. The method builds on a preliminary factorization using the zeroes of the matrix.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Taub, Professor Bart
Authors: Ball, J., and Taub, B.
College/School:College of Social Sciences > Adam Smith Business School > Economics
Journal Name:Economics Letters
Publisher:Elsevier
ISSN:0165-1765

University Staff: Request a correction | Enlighten Editors: Update this record